# SDR DALA2016103108027

- Difficulty date: February 28, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 76,373 hours, 34,772 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Angle
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED LOWER POSITION OF EMERGENCY EXIT DOOR 834.  REPLACED SUPPORT ANGLE PER SRM 51-72-11.
